Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weird dizziness ANYONE??? hugo

Posted by Notaliseliz on June 15, 2004, at 12:27:47

In reply to Re: weird dizziness ANYONE???, posted by hugo on June 14, 2004, at 22:44:26

Went to my doc today and he said the SSRI (called entact here) i was taking shouldn't cause withdrawl symptoms but then suggested I take half a pill to see what happens. I feel alot better today than I did yesterday so I don't know if I'll just go with the flow or not.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Notaliseliz thread:356598
URL: http://www.dr-bob.org/babble/20040614/msgs/356905.html